Ask Health Experts and Get Answers to Your Health Question ASAP
Well in my opinion your BP is very high so it is advised to visit ER ASAP for prompt treatment to prevent complications like Cardiac disease,Stroke.A high blood pressure emergency usually refers to a sudden increase in blood pressure itself which causes problems like headache,dizziness and sometimes no symptoms (usually to a number higher than 180/120 mm Hg).Also if you are already taking anti-hypertensive medications and your BP is raised so you need to undergo a clinical examination by your doctor to rule out the cause of secondary hypertension .
http://www.mayoclinic.com/health/secondary-hypertension/DS01114/DSECTION=symptomsAnd either your BP medications dosage should be adjusted or opt for other medications.
In the meantime you can take OTC Aspirin and hydrate yourself with plenty of fluids.
Limit your salt intake.
Also let me know when have you taken your last medications dosage?
I hope this helps.
Let me know if you have any further query,I'm here to help you until you satisfy.
Sorry for confusion.
There was some technical error.
As you took Benazepril and now your blood pressure is not so high.
You should take OTC Aspirin also.
And take specific diet for hypertension (DASH DIET).For further reading -www.nhlbi.nih.gov/health/public/heart/hbp/dash/new_dash.pdfYou can take Benazepril 10 mg after 10 hours also in case your blood pressure is above 150/90 mm Hg.
Hope this helps.